# SDR USAAD99185

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 32,643 hours
- Stage of operation: CL
- Nature of condition: M, Y
- Precautionary procedure: E, A

## Discrepancy

MKE - FLT 359 - AT FLT LEVEL 2000 FT, SHUTDOWN RIGHT ENGINE DUE TO EXCESSIVE EGT.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, MAKING A SAFE, UNEVENTFUL LANDING.  FOUR MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
